Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Getting continuous headache, have changed spectacles but no help. Underlying cause?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5294 Questions
Hi Doctor,
I am getting continuous headache these days and it lasts long. I am using specs and have changed the specs last week due to this. Still the headache persists.

Earlier days after taking pills, headache subsides. But last 2 days, even after taking pills, it is not subsiding to normal and feels a sensitivity to light headache.

Pls advice.
Thanks and Regards,
Posted Mon, 9 Sep 2013 in Headache and Migraines
Answered by Dr. Sudhir Kumar 29 hours later
Brief Answer:
Your headaches seem to be related to migraine.

Detailed Answer:

Thank you for posting your query.

Your symptoms are suggestive of migraine, and not related to eye sight or spectacles.

In view of more frequent headaches, I would recommend that you use preventive medications, such as flunarizine, beta blockers, Topiramate, etc. These medications would reduce the severity and frequency of headache episodes.

In the meanwhile, you may use rizatriptan or sumatriptan tablets to relieve pain, when severe headache occurs.

If symptoms persist, you may get a brain scan done.

I hope it helps. Please get back if you have any more queries.

Best wishes,
Dr Sudhir Kumar Md DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, Hyderabad
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor